# SDR 02FDEA00278

- Difficulty date: April 17, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF FLOORBEAM BS 312, LBL 3-19.  REMOVED AND REPLACED FLOORBEAM PER DWG SR 27-53-017A.
